Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Having ear pain and twitching sensation on eye, lips, chin, cheek and forehead. Related?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1831 Questions
For 5 months I have had eye, lips, chin, cheek and head by hairline and forehead twitching and spasms. No pain. It is mostly on the left side but it has occured a few times on my right. The spasms in my cheek seem to tighten my whole cheek and then release. It occurs every hours every day. It happens when I am at rest with no stress. It is noticiable to those around me as the twitching is quite strong. Don't know if this is related but I also have ear pain...not an ear infection. A little worried because it has been so long.
Posted Sun, 24 Mar 2013 in General Health
Answered by Dr. Hari Charan Perigela 20 minutes later
Muscle spasms and twitching is common.
It can be caused by general fatigue ,excessive caffeine,cold,exercise,certain medications like mestinon.
Please take rest.Do not stress.
Do not take Caffeine.
Please consult a Neurologist.
Drug like Oxcarbazepine will help you.
Wish you speedy recovery.
If you have any query,i will clarify further
Above answer was peer-reviewed by
Follow-up: Having ear pain and twitching sensation on eye, lips, chin, cheek and forehead. Related? 7 minutes later
Thank you. What worries me is I don't have any of those things stress, don't drink any caffeine at all. Only med I take is plaquenil and synthroid.
Answered by Dr. Hari Charan Perigela 7 minutes later
The drug Plaquenil taking for Lupus has side effects like Muscle weakness,twitching or uncontrolled movement.
So,please stop this drug and go for another drug for Lupus with the advice of your doctor.
All your complaints will come down.
Do not worry
Wish you speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor